# SDR AALA202401227913

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 40,615 hours, 17,196 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Faulty
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT ELEVATOR PITOT LIGHT CAME ON DURING FLIGHT AIRCRAFT RETURN TO AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED RIGHT ELEVATOR PITOT PROBE. PER AMM 27-31-94 ACCOMPLISHED ALL REQUIRED TEST.
